# SDR C2XA09SH073

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 23,633 hours, 22,145 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 14567090401
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT GROUND SPOILER O/B AND I/B ATTACHMENT FITTING BUSHING HOLES ARE OUT OF LIMITS.  REMOVED AND REPLACED BRACKETS IAW EMB 145 AMM 57-51-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
